# SDR 20000808SH029

- Difficulty date: July 20, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N793DS
- Make and model: Cessna 337E
- Aircraft serial: 33701376
- Engine: Cont IO360C
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Brace
- Part number: 14550172
- Condition: Chafed
- Location: Lower Tube
- Part time: 4,294 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, P/N 1455017-1 AND P/N 1455017-2 BRACE ASSYS WERE FOUND CHAFING ON THE PN 629671A2 OIL SUMP.  THE P/N 1555001-1 MUFFLER CAN MOVE FWD AND AFT DUE TO ENG VIBRATION AS THERE ARE NO DOWL PINS IN P/N 1555001-1 CLAMPS TO MAINTAIN POSITION OF MUFFLER.  SUBMITTER RECOMMENDED UPGRADING MUFFLER SYS TO DUAL MUFFLERS LIKE FRONT ENGINE INSTALL OF THIS ACFT, OR AT LEAST THE INSTALL OF DOWL IN P/N 1555002-1 CLAMPS.  THIS IS THE THIRD OCCURRANCE ON THE ACFT IN THE LAST 5 YEARS.  (X)
